Ratings for Dr. Stephen V. Laborde
I actually have left Dr. Laborde's care. I had very mild but persistent adult acne that would scar if large cysts appeared. Accutane was suggested, and I made clear my fear of the systemic effects. After being put onto an antibiotic for over a month, I made it clear that I was having side effects (namely, GI issues and joint pain out of nowhere). I went from being very athletic to being debilitated within weeks, ended up having surgery on one of these joints with no "injury" having occurred. I was told that there was nothing else I could be put on, as I'd tried most of the most popular prescriptions. Bottom line - my concerns need to be his concerns and should not be brushed off. Glad I switched derms and dropped the systemic antibiotic. My orthopedic surgeon's staff told me to "get off that crap" noting the side effects. Am now with a new derm who uses a compounding pharmacy to make up custom prescriptions. After photodynamic therapy and custom prescriptions, my skin is perfect!
Dr. Stephen V. Laborde's Credentials
Accepting New Patients
- Tulane University School Of Medicine (Grad. 1997)
Areas of Expertise
Awards & Recognitions
Publications & Research